# SDR CALA2009012200052

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 67,130 hours, 35,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT FUSELAGE SKIN CRACKED AT APPROX STATION 747 FOUR STRINGERS BELOW LOWER LAP JOINT, CRACK 1.5 INCH LONG.  PERFORMED HF EDDY CURRENT IAW NAT 51-00-00 PART 6.  REPAIRED PER SRM 53-00-01, REPAIR 31, PROCEDURE V.
